Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Tauberian theorem for Vilenkin series


Author: W. R. Wade
Journal: Proc. Amer. Math. Soc. 131 (2003), 2877-2881
MSC (2000): Primary 42C10, 43A75
Published electronically: February 28, 2003
MathSciNet review: 1974345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are a number of papers in the literature which contain Cesàro analogues of results already known for martingale sums of Vilenkin-Fourier series. We show that for Vilenkin systems of bounded type, these are not merely analogues but actually generalizations. Indeed, we prove that convergence of the Cesàro means of a Vilenkin series $S$ implies convergence of martingale partial sums of $S$ itself.


References [Enhancements On Off] (What's this?)

  • 1. James E. Daly and Keith L. Phillips, A note on 𝐻¹ multipliers for locally compact Vilenkin groups, Canad. Math. Bull. 41 (1998), no. 4, 392–397. MR 1658219, 10.4153/CMB-1998-052-0
  • 2. Walter Rudin, Real and complex analysis, 3rd ed., McGraw-Hill Book Co., New York, 1987. MR 924157
  • 3. L.A. Shaginyan, On definite limits and sets of limit functions of Walsh series, Mat. Sbornik 95 (1974), 263-271.
  • 4. N. Vilenkin, On a class of complete orthonormal systems, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 11 (1947), 363–400 (Russian, with English summary). MR 0022560

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C10, 43A75

Retrieve articles in all journals with MSC (2000): 42C10, 43A75


Additional Information

W. R. Wade
Affiliation: Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37996

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07044-8
Received by editor(s): April 10, 2002
Published electronically: February 28, 2003
Communicated by: Andreas Seeger
Article copyright: © Copyright 2003 American Mathematical Society